32948 articles – 26214 Notices  [english version]
.:. Consultation > Par auteur > Abraham .:.
8 documents classés par :

fulltext access Pruning a Lévy continuum random tree
Abraham R., Delmas J.-F., Voisin G.
Electronic Journal of Probability 15 (2010) 1429-1473 [hal-00270803 - version 3]
fulltext access Changing the branching mechanism of a continuous state branching process using immigration
Abraham R., Delmas J.-F.
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 45, 1 (2009) 226-238 [hal-00096275 - version 2]
fulltext access Fragmentation associated with Levy processes using snake
Abraham R., Delmas J.-F.
Probability Theory and Related Fields 141 (2008) 113-154 [hal-00014673 - version 2]
fulltext access Williams' decomposition of the Lévy continuous random tree and simultaneous extinction probability for populations with neutral mutations
Abraham R., Delmas J.-F.
Stochastic Processes and their Applications 119 (2008) 1124-1143 [hal-00141154 - version 2]
fulltext access Asymptotics for the small fragments of the fragmentation at nodes
Abraham R., Delmas J.-F.
Bernoulli 13, 1 (2007) 211-228 [hal-00020262 - version 1]
fulltext access Feller property and infinitesimal generator of the exploration process
Abraham R., Delmas J.-F.
Journal of Theoretical Probability 20 (2007) 355-370 [hal-00015553 - version 1]
Solutions of $\Delta u=4 u^2$ with Neumann's conditions using the Brownian snake
Abraham R., Delmas J.-F.
Probability Theory and Related Fields 128 (2004) 475-516 [hal-00022232 - version 1]
Some properties of the exit measure for super-Brownian motion
Abraham R., Delmas J.-F.
Probability Theory and Related Fields 122 (2002) 71-107 [hal-00022236 - version 1]